Alert archive / California / High Wind Watches in 2020
High Wind Watch 4, NWS San Diego, CA
NWS San Diego, CA issued this high wind watch at Feb 3, 2020, 4:15 AM PST for 4 counties in California. It took effect at Feb 3, 2020, 6:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 3, 2020, 4:15 AM PST (12:15 UTC)
- In effect from
- Feb 3, 2020, 6:00 PM PST
- Expired
- Feb 3, 2020, 12:59 PM PST
- In force
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 12:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 0.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 573 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
532 WWUS76 KSGX 031215 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 415 AM PST Mon Feb 3 2020 CAZ060-032300- /O.CAN.KSGX.HW.W.0003.000000T0000Z-200203T2000Z/ /O.CON.KSGX.HZ.A.0001.200204T0600Z-200204T1800Z/ /O.CON.KSGX.HZ.A.0002.200205T0600Z-200205T1800Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, and Apple Valley- 415 AM PST Mon Feb 3 2020 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... ...HARD FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...For the Hard Freeze Watch for tonight, sub-freezing temperatures as low as 17 possible. For the Hard Freeze Watch for Tuesday night, sub-freezing temperatures as low as 20 possible. * WHERE...Apple and Lucerne Valleys. * WHEN...For the Hard Freeze Watch for late this evening into Tuesday morning and for late Tuesday evening into Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing && $$ CAZ061-062-032300- /O.CAN.KSGX.HW.W.0003.000000T0000Z-200203T2000Z/ /O.CON.KSGX.FZ.A.0001.200204T0600Z-200204T1800Z/ /O.CON.KSGX.FZ.A.0002.200205T0600Z-200205T1800Z/ Coachella Valley-San Diego County Deserts- Including the cities of Indio, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs- 415 AM PST Mon Feb 3 2020 ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...For the Freeze Watch for tonight, sub-freezing temperatures as low as 31 possible. For the Freeze Watch for Tuesday night, sub-freezing temperatures as low as 27 possible. * WHERE...San Diego County Deserts and Coachella Valley. * WHEN...For the Freeze Watch for late this evening into Tuesday morning and for late Tuesday evening into Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Gusty west winds less than 45 mph will subside this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing && $$ CAZ055-032300- /O.CAN.KSGX.HW.W.0003.000000T0000Z-200203T2000Z/ /O.NEW.KSGX.HW.A.0004.200204T0200Z-200205T0800Z/ San Bernardino County Mountains- Including the cities of Crestline, Lake Arrowhead, and Running Springs- 415 AM PST Mon Feb 3 2020 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...North winds 30 to 40 mph with gusts to 65 mph possible. * WHERE...San Bernardino County Mountains. * WHEN...From this evening through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Gusty north to northeast winds will develop today, but will strengthen this evening and be strongest for late tonight into Tuesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ CAZ056-058-065-031315- /O.CAN.KSGX.HW.W.0003.000000T0000Z-200203T2000Z/ Riverside County Mountains-San Diego County Mountains- San Gorgonio Pass Near Banning- 415 AM PST Mon Feb 3 2020 ...HIGH WIND WARNING IS CANCELLED... Gusty west to northwest winds gusting to around 55 mph before sunrise will subside during the morning. $$ CAZ048-032300- /O.NEW.KSGX.HW.A.0004.200204T0200Z-200205T0800Z/ /O.CON.KSGX.FZ.A.0001.200204T0600Z-200204T1800Z/ /O.CON.KSGX.FZ.A.0002.200205T0600Z-200205T1800Z/ San Bernardino and Riverside County Valleys-The Inland Empire- Including the cities of Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, and Corona 415 AM PST Mon Feb 3 2020 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY EVENING... ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * WHAT...For the Freeze Watch for tonight, sub-freezing temperatures as low as 27 possible. For the Freeze Watch for Tuesday night, sub-freezing temperatures as low as 25 possible. For the High Wind Watch, north winds 20 to 30 mph with gusts to 60 mph possible. * WHERE...San Bernardino and Riverside County Valleys-The Inland Empire. * WHEN...For the Freeze Watch from late this evening into Tuesday morning and for late Tuesday evening into Wednesday morning. For the High Wind Watch, from this evening through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Gusty north to northeast winds will develop today, but will strengthen this evening and be strongest for late tonight into Tuesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing && $$ CAZ057-554-032300- /O.NEW.KSGX.HW.A.0004.200204T0200Z-200205T0800Z/ Santa Ana Mountains and Foothills-Orange County Inland Areas- Including the cities of Santa Ana, Anaheim, Orange, and Mission Viejo 415 AM PST Mon Feb 3 2020 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY EVENING... * WHAT...Northeast winds 25 to 35 mph with gusts to 60 mph possible. * WHERE...Santa Ana Mountains and Foothills and Orange County Inland Areas. * WHEN...From this evening through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Gusty north to northeast winds will develop today, but will strengthen this evening and be strongest for late tonight into Tuesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ CAZ050-032300- /O.CON.KSGX.FZ.A.0001.200204T0600Z-200204T1800Z/ /O.CON.KSGX.FZ.A.0002.200205T0600Z-200205T1800Z/ San Diego County Valleys- Including the cities of Escondido, El Cajon, San Marcos, Santee, and Poway 415 AM PST Mon Feb 3 2020 ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * WHAT...For the Freeze Watch for tonight, sub-freezing temperatures as low as 31 possible. For the Freeze Watch for Tuesday night, sub-freezing temperatures as low as 26 possible. * WHERE...San Diego County Valleys. * WHEN...For late this evening into Tuesday morning and for late Tuesday evening into Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing && $$ For more information from the National Weather Service visit http://weather.gov/sandiego 17
1 follow-up statement
122 WWUS76 KSGX 032059 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 1259 PM PST Mon Feb 3 2020 CAZ048-040600- /O.UPG.KSGX.HW.A.0004.200204T0200Z-200205T0800Z/ /O.NEW.KSGX.WI.Y.0004.200203T2059Z-200205T1700Z/ /O.UPG.KSGX.FZ.A.0001.200204T0600Z-200204T1800Z/ /O.NEW.KSGX.FZ.W.0001.200204T0600Z-200205T1800Z/ /O.UPG.KSGX.FZ.A.0002.200205T0600Z-200205T1800Z/ San Bernardino and Riverside County Valleys-The Inland Empire- Including the cities of Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, and Corona 1259 PM PST Mon Feb 3 2020 ...WIND ADVISORY IN EFFECT UNTIL 9 AM PST WEDNESDAY... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST WEDNESDAY... * WHAT...For the Wind Advisory, north winds 15 to 25 mph with gusts 40 to 50 mph. Localized gusts to 55 or 60 mph below Cajon Pass and in the foothills of the San Bernardino Mountains. For the Freeze Warning, sub-freezing temperatures between 25 and 32 degrees, and as low as 22 degrees Wednesday morning. * WHERE...The Inland Empire. Strongest winds in and near the foothills. Coldest temperatures in southern portions of the Inland Empire. * WHEN...For the Wind Advisory, until 9 AM PST Wednesday. For the Freeze Warning, from 10 PM PST this evening through Wednesday morning. * IMPACTS...Tree limbs could be blown down and a few power outages may result. Difficult travel at times for high profile vehicles. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ CAZ060-040600- /O.UPG.KSGX.HZ.A.0001.200204T0600Z-200204T1800Z/ /O.NEW.KSGX.HZ.W.0001.200204T0600Z-200205T1800Z/ /O.UPG.KSGX.HZ.A.0002.200205T0600Z-200205T1800Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, and Apple Valley 1259 PM PST Mon Feb 3 2020 ...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST WEDNESDAY... * WHAT...Tonight, sub-freezing temperatures as low as 16 degrees. For Tuesday night, sub-freezing temperatures as low as 18 degrees possible. * WHERE...Apple and Lucerne Valleys. Coldest temperatures along and west of Highway 247. * WHEN...From 10 PM PST this evening through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ CAZ050-061-062-040600- /O.UPG.KSGX.FZ.A.0001.200204T0600Z-200204T1800Z/ /O.NEW.KSGX.FZ.W.0001.200204T0600Z-200205T1800Z/ /O.UPG.KSGX.FZ.A.0002.200205T0600Z-200205T1800Z/ San Diego County Valleys-Coachella Valley- San Diego County Deserts- Including the cities of Escondido, El Cajon, San Marcos, La Mesa, Santee, Poway, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 1259 PM PST Mon Feb 3 2020 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST WEDNESDAY... * WHAT...For the deserts tonight, sub-freezing temperatures as low as 30 degrees, and as low as 25 degrees tomorrow night. For the San Diego County Valleys, sub-freezing temperatures as low as 28 degrees, and as low as 25 degrees tomorrow night. * WHERE...San Diego County Valleys, Coachella Valley and San Diego County Deserts. * WHEN...From 10 PM this evening to 10 AM PST Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing && $$ CAZ055-057-554-040600- /O.UPG.KSGX.HW.A.0004.200204T0200Z-200205T0800Z/ /O.NEW.KSGX.WI.Y.0004.200203T2059Z-200205T1700Z/ San Bernardino County Mountains-Santa Ana Mountains and Foothills- Orange County Inland Areas- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Santa Ana, Anaheim, Garden Grove, Orange, Fullerton, and Mission Viejo 1259 PM PST Mon Feb 3 2020 ...WIND ADVISORY IN EFFECT UNTIL 9 AM PST WEDNESDAY... * WHAT...For inland Orange County, northeast winds 20 to 30 mph, with gusts 40 to 50 mph. For the mountains and foothills, north to northeast winds 25 to 35 mph with gusts up to 60 mph. * WHERE...San Bernardino County Mountains, Santa Ana Mountains and Foothills and Orange County Inland Areas. Strongest on south and southwest facing slopes. * WHEN...Until 9 AM PST Wednesday. * IMPACTS...Tree limbs could be blown down and a few power outages may result. Difficult travel at times for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Rodriguez For more information from the National Weather Service visit http://weather.gov/sandiego
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind watch went out at Feb 2, 9:12 PM PST, 7 hours 3 minutes earlier.
Area forecast discussion, Feb 2, 9:12 PM PST, 7 hours 3 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
912 PM PST Sun Feb 2 2020
.SYNOPSIS...
A cold front will move through Southern California tonight, bringing
strong gusty west winds, light precipitation, and cooler weather.
Dry weather and gusty offshore flow returns on Monday through
Wednesday with a lingering chill. Freezing temperatures are possible
both Tuesday and Wednesday mornings in wind-sheltered areas in the
valleys. Warmer weather returns for the latter half of the week.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
Low clouds were surging inland across the valleys this evening and
some patchy drizzle has been reported. The 00Z Miramar sounding
indicated the sfc-based inversion of this morning had lifted and was
based around 1500 FT. Other than the moisture in the shallow marine
layer, the profile was dry. A big increase in winds aloft was noted
over the past 24 hours with a peak of 45 KTS near 20K FT. The sfc
pressure gradient from KSAN to SW NV reached 14.6 MBS at 00Z and has
weakened since. The 18Z WRFEMS shows winds peaking over the
mts/deserts through about midnight before slowly decreasing. The 18Z
run is not as strong as previous runs and so far no high winds have
been reported. Peak wind gusts through 8 PM PDT have been posted and
headlined on our web page.
Expect more scattered, light showers to develop this evening, ending
late tonight. No forecast changes this evening with winds still
expected to peak later tonight in the mts/deserts.
From previous discussion...
As of 1 PM, current satellite imagery shows low clouds becoming more
widespread along the coast. Clouds will continue to move inland as
the front approaches this afternoon and evening. The incoming front
will bring light precipitation over and west of the mountains as
well as gusty west winds to the mountains, deserts, and coastal
waters. Over land, gusts up to 65 mph are possible, with the
strongest winds expected near the desert foothills and through the
San Gorgonio Pass. A High Wind Warning remains in effect through
Monday morning. A Gale Warning remains in effect for the coastal
waters, please see the marine discussion for more information.
Precipitation totals for this storm are expected to be fairly light.
A few hundredths to locally a tenth of an inch of rain is expected
west of the mountains. Orographics will pay a role on the coastal
slopes of mainly the Riverside and San Diego County mountains. On
those slopes, local rain totals could be around a quarter of an
inch. Less than an inch of snow is expected in the mountains, except
the Santa Ana mountains where no snow is expected. A cold air mass
will be left behind after the front passes. High temperatures on
Monday will be well below average and up to 25 degrees cooler than
highs on Saturday. Low temperatures on Tuesday and Wednesday will
reach near or below freezing in wind sheltered locations in the
valleys and could drop to below 20 degrees in portions of the High
Desert. A Freeze Watch has been issued for the San Diego County
Valleys, Inland Empire, and Low Deserts and a Hard Freeze Watch has
been issued for the High Desert for Tuesday and Wednesday mornings.
Winds will quickly turn offshore Monday morning, increasing in
strength through the day. Winds will mostly be coming out of the
north to northeast, keeping the windiest locations to the coastal
slopes and foothills of the San Bernardino and Santa Ana mountains.
Gusty winds have the potential to reach portions of the Inland
Empire and inland Orange County. Current guidance shows winds
weakening and turning slightly onshore Wednesday evening.
The latter half of the week will see warmer weather, relative the
the beginning of the week, the possible return of low clouds, and
lighter winds. Global ensembles are continuing to show another cold
low pressure system making its way into Southern California February
9-10. While it is still early and guidance could change
significantly, it looks like this system has the potential to bring
rain and mountain snow to the area.
&&
.AVIATION...
030445Z...Low clouds with bases near 1500 ft MSL along and west of
the mountains this evening. Bases will lift to around 2500 ft
overnight with gradual clearing from northwest to southeast after
09Z as a cold front passes. ISO -SHRA with 6 SM vis possible through
about 11Z along with coastal slope obscurations. After 16Z Monday,
SCT high clouds AOA 20000 ft MSL and unrestricted vis.
West to Southwest winds strengthening overnight with sfc gusts 40-50
kt along the mountain ridges, desert mountain slopes, and locally
into the deserts through Sunday night. STG-SVR UDDFS likely over and
east of the mountains, with areas of LLWS and rotors in the deserts,
including near KPSP. Winds will then switch northeasterly with gusts
of 25-35 kt along below the Cajon pass into portions of the Inland
Empire, Santa Ana Mountains, and inland Orange County. Northeast
winds will strengthen further Monday evening with LLWS and STG UDDFS
possible over and SW of the mountains.
&&
.MARINE...
Northwest winds will strengthen tonight, peaking with sustained
winds of 20 to 30 kts and gusts to 35 kts. Strongest winds will be
in the outer coastal waters. Winds will weaken Monday morning with
local gusts 25 to 30 kts possible throughout the day.
The strong NW winds will result in very high seas this evening into
Monday. Seas of 11 and 15 feet in the inner waters and 15 and 17
feet in the outer waters are possible, with a period of 12 seconds.
A Gale Warning remains in effect through noon Monday. The strong
winds and high seas with generate very hazardous boating conditions,
capable of damaging and capsizing vessels.
&&
.BEACHES...
A Beach Hazards Statement remains in effect until 5 AM Tuesday for
elevated surf of 4-6 ft with local sets to 7 ft and strong rip
currents. Highest sets are expected in southern San Diego County.
Though waves are not expected to be significantly large, the amount
of water moving in due to strong winds and associated swell may
result in flooding of low-lying beach areas and parking lots, along
with minor beach erosion.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...High Wind Warning until noon PST Monday for Apple and Lucerne
Valleys-Coachella Valley-Riverside County Mountains-San
Bernardino County Mountains-San Diego County Deserts-San
Diego County Mountains-San Gorgonio Pass Near Banning.
Freeze Watch from Monday evening through Tuesday morning for
Coachella Valley-San Bernardino and Riverside County
Valleys-The Inland Empire-San Diego County Deserts-San
Diego County Valleys.
Freeze Watch from Tuesday evening through Wednesday morning for
Coachella Valley-San Bernardino and Riverside County
Valleys-The Inland Empire-San Diego County Deserts-San
Diego County Valleys.
Hard Freeze Watch from Monday evening through Tuesday morning
for Apple and Lucerne Valleys.
Hard Freeze Watch from Tuesday evening through Wednesday morning
for Apple and Lucerne Valleys.
Beach Hazards Statement through late Monday night for Orange
County Coastal Areas-San Diego County Coastal Areas.
PZ...Gale Warning until noon PST Monday for Coastal Waters from San
Mateo Point to the Mexican Border and out to 30 nm-Waters
from San Mateo point to the Mexican Border Extending 30 to
60 nm out including San Clemente Island.
&&
PUBLIC...10/CO/Maxwell
AVIATION/MARINE/BEACHES...SSThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 12:05 PM PST | Small Craft Advisory | SGX | 24 hr | |
| Feb 3, 12:59 PM PST | Freeze Warning | SGX | Riverside, San Bernardino, San Diego | 20 hr |
| Feb 3, 12:59 PM PST | Hard Freeze Warning | SGX | San Bernardino | 21 hr |
| Feb 3, 12:59 PM PST | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 39 hr |
Nearby
High Wind Watches in California, 2020Every high wind watch in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.